# SDR USAA020318

- Difficulty date: July 31, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654583470
- Condition: Cracked
- Location: Fuselage
- Part time: 47,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CHANNEL CRACKED .25 INCH, STATION 223 136-0 BELOW FLOOR.  REPLACED ASSEMBLY WITH IDENT PART PER SRM 51-10-02.  (M)
